JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE NON-EXISTENCE OF CERTAIN MOD p GALOIS REPRESENTATIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE NON-EXISTENCE OF CERTAIN MOD p GALOIS REPRESENTATIONS
Moon, Hyunsuk;
  PDF(new window)
 Abstract
The non-existence is proved of continuous irreducible representations p : Gal(Q/Q) \longrightarrow GL(F) with Artin conductor N outside p for a few small values of p and N.N.
 Keywords
mod p Galois representation;Serre`s conjecture;class field theory;Odlyzko`s bound;
 Language
English
 Cited by
1.
On the Finiteness and Non-Existence of Certain Mod 2 Galois Representations of Quadratic Fields,;;

Kyungpook mathematical journal, 2008. vol.48. 2, pp.323-330 crossref(new window)
1.
On the Finiteness and Non-Existence of Certain Mod 2 Galois Representations of Quadratic Fields, Kyungpook mathematical journal, 2008, 48, 2, 323  crossref(new windwow)
2.
2-ADIC PROPERTIES OF CERTAIN MODULAR FORMS AND THEIR APPLICATIONS TO ARITHMETIC FUNCTIONS, International Journal of Number Theory, 2005, 01, 01, 75  crossref(new windwow)
 References
1.
Duke. Math. J., vol.112. pp.521-579 crossref(new window)

2.
Duke. Math. J., vol.105. pp.1-24 crossref(new window)

3.
J. Number Theory, vol.75. pp.47-52 crossref(new window)

4.
Linear Groups,

5.
Tables of number fields with prescribed ramification,

6.
Discriminant bounds, tables dated Nov.29,

7.
Seminaire Delange-Pisot-Poitou, vol.18. 6,

8.
Euvres, vol.Ⅲ. pp.710

9.
Duke Math. J., vol.54. pp.179-230 crossref(new window)

10.
Amer. Math. Soc.,

11.
Contemp. Math., vol.174. pp.153-156 crossref(new window)